# SDR REXA2020011760047

- Difficulty date: January 16, 2020
- Submitted: January 17, 2020
- Operation: Air carrier
- Aircraft: N8969A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7969
- Aircraft time: 30,299 hours, 28,202 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Inoperative
- Location: Rt Overwing
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UPON INSPECTION FOUND RH OVERWING EXTERIOR EMERGENCY LIGHT 6 BELOW AND BETWEEN THE PASSENGER WINDOWS AT FS416.50R INOP
RELAMPED RH OVER WING EXTERIOR EMERGENCY LIGHT 6 IAW AMM 33-51-21, OPERATIONAL TEST GOOD, NO DEFECTS NOTED AT THIS TIME. P/N 1317
